A. Yu. Konstantinov

Search this author in Google Scholar


Articles: 4

Sturm-Liouville operators with matrix distributional coefficients

Alexei Konstantinov, Oleksandr Konstantinov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 23 (2017), no. 1, 51-59

The paper deals with the singular Sturm-Liouville expressions $$l(y) = -(py')' + qy$$ with the matrix-valued coefficients $p,q$ such that $$q=Q', \quad p^{-1},\, p^{-1}Q, \,\, Qp^{-1}, \,\, Qp^{-1}Q \in L_1, $$ where the derivative of the function $Q$ is understood in the sense of distributions. Due to a suitable regularization, the corresponding operators are correctly defined as quasi-differentials. Their resolvent convergence is investigated and all self-adjoint, maximal dissipative, and maximal accumulative extensions are described in terms of homogeneous boundary conditions of the canonical form.

Symmetric differential operators of the second order in Poisson spaces

D. L. Finkelshtein, Yu. G. Kondratiev, A. Yu. Konstantinov, M. Röckner

Methods Funct. Anal. Topology 6 (2000), no. 4, 14-25

Spectral and scattering theory of some matrix operators related to the Schrödinger equations with potentials depending rationally on spectral parameter

A. Yu. Konstantinov

Methods Funct. Anal. Topology 2 (1996), no. 3, 69-77

Commuting extensions of symmetric operators

A. Yu. Konstantinov

Methods Funct. Anal. Topology 1 (1995), no. 1, 56-60


All Issues